# SDR SWAA2025090899802

- Difficulty date: August 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED INTERCOSTAL BETWEEN BS 294.5 - 303.9, STRINGER 16L, WL 216 WAS CRACKED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-05 AND DWG 141A8180 0027 REV C.
